# SDR UALA2010022500696

- Difficulty date: February 25, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 34,864 hours, 12,977 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Contaminated
- Location: Nr 2 Lp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR IN COCKPIT, RTFL. REMOVED NR 2 ENG INLET CONE AND FAIRING. FOUND OIL IN THE EXTENSION SHAFT.  REPLACED BLIND CAP AND SEAL. NEED TO ACP PACK BURN OUT AND REPLACEMENT OF RECIRC FILTER.  ACCMP'D PACK BURNOUT. RAN ENGINES AT CLIMB POWER FOR ABOUT 15 MINS. NO OIL SMELL NOTED.
